MAUDE Adverse Event Report: EXACTECH, INC. ERGO BROACH HANDLE

EXACTECH, INC. ERGO BROACH HANDLE
Catalog Number 301-05-01
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during impaction a little sliver of metal broke off on the left side of the broach handle between 0 and 10 degrees of version.The broach handle works but losing that piece of metal has created a sharp edge.No parts or pieces fell into the patient¿s wound site.There was no surgical delay.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
Section h10: (d4) lot number: 264006002.(h3) the broken instrument reported was likely the result of the small bridge area thickness of 03.035 inches, coupled with movement of the pull release shaft (301-200-01) during implantation, which likely make the bridge area susceptible to failure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.As determined, the broken instrument reported was likely the result of the small bridge area thickness of 0.035 inches, coupled with movement of the pull release shaft (301-200-01) during impaction, which likely made the bridge area susceptible to failure.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d1, h6.As determined, the broken instrument reported was likely the result of the small bridge area thickness of 0.035 inches, coupled with movement of the pull release shaft (301-200-01) during impaction, which likely made the bridge area susceptible to failure.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ERGO BROACH HANDLE
Common Device Name
BROACH HANDLE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13710610
Report Number1038671-2022-00246
Device Sequence Number20426424
Product Code LXH
UDI-Device Identifier10885862530479
UDI-Public10885862530479
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301-05-01
Device Lot Number264006002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer03/23/2022
02/17/2025
02/17/2025
02/16/2025
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date04/12/2022
03/12/2025
03/12/2025
03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown